Can the Pill turn you GAY? Growing number of women report bizarre symptom


From weight gain to nausea, breast tenderness, and menstrual cycle changes, the Pill has a long list of side effects.

But a number of women have spoken out about what is probably the most unlikely side effect yet — they say the oral contraceptives turned them gay.

While it may sound outlandish, there is some evidence the combined and progestin-only oral contraceptives can alter how women perceive attractiveness.

The medication works by suppressing the body’s natural production of sex…



Read the Full Article Here dailymail

Join our social media accounts to watch exclusive videos and photos

Written by Bourbiza Mohamed

I have 26 years of experience as a professional writer and editor and have been working as a full time freelancer since 2011. I am originally from Casablanca, Morocco, and I graduated from Qatar University with a degree in journalism. I have worked for newspapers, magazines, news agencies, websites. I speak fluent Arabic, French, English, Russian and Spanish.

‘Laugh, we f***ing won’ – Cristiano Ronaldo slams sulking Portugal pal Diogo Costa as gaffe nearly led to Ghana leveller

Merkel explains why she wasn’t surprised by Russia’s offensive in Ukraine — RT World News